# SDR UHLA2013091700426

- Difficulty date: September 17, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 11,587 hours, 8,727 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  RECEIVED AVNX 3B FAIL AND AVNX 2A FAIL.  DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. MX R & R CIRCUIT BREAKER 04 ON THE RICC IAW SWPM 20-55-01.
